# SDR FDEA201412294197

- Difficulty date: December 29, 2014
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 75,827 hours, 28,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N842250
- Condition: Punctured
- Location: Bs 334
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 334 R1 DOOR CUT OUT LOWER SILL WEB FOUND PUNCTURED.  REMOVED AND REPLACED IAW DWG 141N8422 SHT 1 REV R.  REPAIR CLASSIFIED AS MAJOR.
